# SDR REXA2014050300440

- Difficulty date: May 3, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 15,007 hours, 9,386 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP PANEL 584ET IS MISSING PAINT & HAS CHAFING MARKS.  DRILLED NEW VANE ACCESS PANEL IAW SRM 51-40-11-001-001-A01 & PAINTED PANEL IAW 51-25-01-001-001-A01.
